RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 67, Issue 4  


Some estimates for non-negative trigonometric polynomials and properties of these polynomials
A. S. Belov
3
Almost Kählerian manifolds of hyperbolic type
V. F. Kirichenko, V. V. Konnov
21
Asymptotic behaviour of the spectra of integral convolution operators on a finite interval with homogeneous polar kernels
B. V. Pal'tsev
67
Stability of periodic solutions of Navier–Stokes equations in a three-dimensional exterior domain
L. I. Sazonov
155
Weak solutions of linear equations of Sobolev type and semigroups of operators
V. E. Fedorov
171
Iso-Huygens deformations of the Cayley operator by the general Lagnese–Stellmacher potential
S. P. Khekalo
189
Numbers whose prime divisors lie in special intervals
M. E. Changa
213
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019